# SDR IPXA2025050694089

- Difficulty date: April 13, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5398131720200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT-STR-Z200-MDC FLOOR IN C65 LH Z PROFILE HAVE A CRACK DOT 07-119 VERIFIED INSTALLATION OF  MDC FLOOR IN C65 LH Z PROFILE IAW A300-600F SRM 51-40-21. MATERIALS USED: SEALANT P/N 04-001-0109, BATCH #0004371367, SOLID RIVETS 36 EACH P/N NAS1097AD5-8, BATCH # 0004367320.
